MAUDE Adverse Event Report: MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING
Model Number SB110HU1015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was filling the scope buddy container with prolystica and in the process, the scope buddy plus tubing "popped off" subsequently causing prolystica to contact the employee's neck.The employee obtained a burn to her neck and chest.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
User facility personnel stated that the employee did not put the luer lock on tight.The reported event may be attributed to the employee not properly putting the luer lock on tight subsequently causing the tubing to disconnect.The instructions for use states, "connect luer lock fitting of pump tube to detergent out port.Rotate pump head lever to the left to open pump head.Align flow arrow on pump tube with flow arrow on pump head." the steris account manager in-serviced user facility personnel on the proper use and operating for the scope buddy plus tubing and the importance of ensuring the luer lock is properly connected.The scope buddy plus tubing subject of the reported event was discarded by user facility personnel and is not available for return/evaluation.Without the return of the device, a root cause cannot be determined.User facility personnel were also not able to provide a lot number for the prolystica subject of the reported event.A follow-up report will be submitted should additional information become available.No additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
SCOPE BUDDY PLUS TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18339495
Report Number1651395-2023-00066
Device Sequence Number6702936
Product Code FEB
UDI-Device Identifier00677964082993
UDI-Public00677964082993
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB110HU1015
Device Catalogue NumberSB110HU1015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown